# SDR CA961112025

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- Engine: Garrtt TFE7315R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 307085057
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 4,220 hours
- Component: Garrtt
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) ON START OF NR 1 ENGINE, THE ITT REACHED 600 DEGREES CENTIGRADE AND THE ENGINE AUTOMATICALLY SHUT-DOWN.  MAINTENANCE REVEALED THE CAUSE WAS FAILURE OF THE HIGH PRESSURE PUMP.
